Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 187275, 11 pages
Research Article

Uncertain Programming for Network Revenue Management

Institute of Mathematics for Applications, Civil Aviation University of China, Tianjin 300300, China

Received 18 March 2014; Revised 14 May 2014; Accepted 19 May 2014; Published 9 June 2014

Academic Editor: Andy H. F. Chow

Copyright © 2014 Deyi Mou and Xiaoxin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Deyi Mou and Xiaoxin Wang, “Uncertain Programming for Network Revenue Management,” Mathematical Problems in Engineering, vol. 2014, Article ID 187275, 11 pages, 2014. doi:10.1155/2014/187275